Application Information

This drug has been submitted to the FDA under the reference 013416/004.

Names and composition

"NORGESIC FORTE" is the commercial name of a drug composed of ASPIRIN and CAFFEINE and ORPHENADRINE CITRATE.

Forms

ApplId/ProductId Drug name Active ingredient Form Strenght
013416/004 NORGESIC FORTE ASPIRIN; CAFFEINE; ORPHENADRINE CITRATE TABLET/ORAL 770MG and 60MG and 50MG **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**

Similar Active Ingredient

ApplId/ProductId Drug name Active ingredient Form Strenght
013416/003 NORGESIC ASPIRIN; CAFFEINE; ORPHENADRINE CITRATE TABLET/ORAL 385MG and 30MG and 25MG **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**
013416/004 NORGESIC FORTE ASPIRIN; CAFFEINE; ORPHENADRINE CITRATE TABLET/ORAL 770MG and 60MG and 50MG **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**
074654/001 ORPHENADRINE CITRATE, ASPIRIN, AND CAFFEINE ASPIRIN; CAFFEINE; ORPHENADRINE CITRATE TABLET/ORAL 385MG and 30MG and 25MG
074654/002 ORPHENADRINE CITRATE, ASPIRIN, AND CAFFEINE ASPIRIN; CAFFEINE; ORPHENADRINE CITRATE TABLET/ORAL 770MG and 60MG and 50MG
074817/001 INVAGESIC ASPIRIN; CAFFEINE; ORPHENADRINE CITRATE TABLET/ORAL 385MG and 30MG and 25MG
074817/002 INVAGESIC FORTE ASPIRIN; CAFFEINE; ORPHENADRINE CITRATE TABLET/ORAL 770MG and 60MG and 50MG
074988/001 ORPHENADRINE CITRATE, ASPIRIN, AND CAFFEINE ASPIRIN; CAFFEINE; ORPHENADRINE CITRATE TABLET/ORAL 385MG and 30MG and 25MG
074988/002 ORPHENADRINE CITRATE, ASPIRIN, AND CAFFEINE ASPIRIN; CAFFEINE; ORPHENADRINE CITRATE TABLET/ORAL 770MG and 60MG and 50MG
075141/001 ORPHENGESIC ASPIRIN; CAFFEINE; ORPHENADRINE CITRATE TABLET/ORAL 385MG and 30MG and 25MG
075141/002 ORPHENGESIC FORTE ASPIRIN; CAFFEINE; ORPHENADRINE CITRATE TABLET/ORAL 770MG and 60MG and 50MG

Ask a doctor

A licensed doctor will try to answer your question for free as quickly as possible. Free of charge during the beta period.

Answered questions

Which medicine/pills will cause blood thinning? I am planning to do a discogram this Friday.?
Which medicine/pills will cause blood thinning? I am planning to do a discogram this Friday. I know I should not take Aspirin...( But last night I took Robitussin - Cough, Cold & Flu and I took Contac Cold + Flu this morning). I wasn't sure if these medicine will cause blood...thinning.!! Can someone HELP?? Asked by Sharron Olavarria 1 year ago.

Here is a list of blood thinning medications. Websites will also give info 4-Way Cold Tablets Ascriptin Ascriptin with Codeine Advil Aleve Alka-Seltzer Anacin Anaprox Arthopan Liquid ASA and Codeine Asprin Ascriptin Aspergum Bayer BC Tablets and powder Bromo-Seltzer Bufferin Bufferin with Codeine #3 Cama Arthritis Pain Reliever Clinoril Congesprin Chewable Tablets Cope Tablets Coricidin "D" Congestant Tablets Coricidin Coumadin Darvon with ASA Darvon Compound Disalcid Doan's Pills Dolobid Dristan Duragesic Easprin ECOTRIN Empirin Emperin with Codeine Equagesic Excedrin Feldene Fenoprofen Florinal Tablets Florinal with Codeine Ibuprofen Indocin Indomethasin Lodine Micrainin Midol Motrin Nalfon Naprosyn (Naproxen) Norgesic and Norgesic Forte Nuprin Nyquil Nytol Orudis Oxycodone Pamprin Percodan Persantine Phenaphene Propoxyphene Robaxisal Synalgos - DC Capsules Talwin Trilisate Answered by Candi Bergren 1 year ago.

Blood Thinner Tablets Answered by Lionel Dunkentell 1 year ago.


Related

Browse by letter
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

© Medications.li 2015-2017 - All rights reserved